Proximal methods for a class of relaxed nonlinear variational inclusions

Document type :
Journal articles
Complete list of metadatas

https://hal.univ-antilles.fr/hal-00780248
Contributor : Pamphile Isch <>
Submitted on : Wednesday, January 23, 2013 - 3:44:37 PM
Last modification on : Wednesday, July 18, 2018 - 8:11:26 PM

Identifiers

  • HAL Id : hal-00780248, version 1

Collections

Citation

Abdellatif Moudafi. Proximal methods for a class of relaxed nonlinear variational inclusions. Advances in nonlinear variational inequalities, 2006, 9 (2), pp.59-64. ⟨hal-00780248⟩

Share

Metrics

Record views

87